# SDR SWIA202054766

- Difficulty date: November 2, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR JOINT PLATE, FS 519.64 STGR 25, HAS CORROSION ON MULTIPLE AREAS, MARKED.  C-CHECK RO 12/26/2020.  FORWARD BAGGAGE BAY DOOR JOINT PLATE, FS 519.64 STGR 25.  CORROSION REMOVED, BLENDED, NDT'D, MEASURED, ENGINEERING ORDER ASSIGNED, FASTENERS REPLACED, ORIGINAL FINISH RESTORED, AND CORROSION PREVENTATIVE APPLIED, IAW CRJ 900 REO (REO COMPLETED).
